# SDR SWIA201332755

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 29,091 hours, 39,755 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WARNING MESSAGE.  CABIN ALTITUDE EXCEEDED 10,000 FT.  WE DID AN EMERGENCY DESCENT TO 10,000 FT AND RAN QRH PROCEDURE, CABIN BEGAN TO SLOWLY PRESSURISE AGAIN.  (FLT 6329)  INSPECTED AND FOUND TOP AFT CORNER CARGO DOOR SEAL POPPED OUT OF RETAINER.  RE-INSTALLED SEAL INTO RETAINER AND PERFORMED PRESSURIZATION CHECK IAW AMM.
